# SDR FDEA202502140228

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 51,122 hours, 27,252 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 652052304
- Part serial: 2237
- Condition: Failed
- Location: First Officer'S
- Part time: 13,674 hours, 7,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, FOS ALTIMETER WAS ERRATIC,  FLUCTUATING ABOUT 500FT.  PERFORMED PITOT STATIC TEST AND PUMPED UP AIRSPEED AND ALTITUDE, NOTED BOTH CAPTAIN'S AND FIRST OFFICERS ALTIMETERS CLIMBED EVENLY WITH NO ERRADIC FLUCUATIONS NOTED REF A300-600 M/M. REMOVED AND REPLACED THE F/O'S ALTIMETER PRECAUTIONARY REF M/M 34-12-21-04. A/C OK FOR SERVICE.
